I just recently got a tattoo on my foot, about 6 months ago, all the healing process should be done but i have little bumps covering most of it. They itch a lot more when my foot gets hot, or if im in the sun. You cant see the bumps unless you feel the tattoo. A tattoo artist told me that it might be the red ink (it has mercury in it.) and some people have reactions to it, i dont want it to irritate me forever..please HELP
This could be an allergic reaction to the tattoo, dermatitis or eczema.
Allergic reactions to tattoo pigments are uncommon except for certain brands of red and green. People who are sensitive or allergic to certain metals may react to pigments in the skin with swelling and/or itching, and/or oozing of clear fluid called serum. Such reactions are quite rare, however, and some artists will recommend performing a test patch.
For those who are allergic to latex, many artists are using non-latex or will use non-latex gloves if asked.
There is also a small risk of anaphylactic shock (hypersensitive reaction) in those who are susceptible, but the chance of a health risk is small.
You could take some oral antihistamine medications and apply calamine lotion at the site.
If the symptoms do not resolve, consult your doctor.
I have the same problem, only in the summer time. A lite cover of pure Emu Oil Twice a day does the trick in about two weeks the bumps are all gone.
If you put it on to thick you might get red blimeses so just a lite cover will do best
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.